# SDR N6WA2014121504

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 25,692 hours, 17,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT EMER DOOR CAUTION MSG.  DEFERRED LT EMER OVERWING EXIT DOOR INDICATION IAW MEL 52-70-030 CAT C.  VERIFIED LT EMER DOOR IS CLOSED, LATCHED & LOCKED.
